Scholion.ai

Safety-First Rules under Chance-Constrained Linear Programming

J. K. Sengupta

Operations Research · 1969 · Volume 17 · Issue 1

DOI: 10.1287/opre.17.1.112

Abstract

The approach of chance-constrained linear programming is analyzed here in the context of safety-first principles based on Tchebycheff-type inequalities. The analysis attempts to define relatively distribution-free tolerance levels and the incidence of nonnormality in chance-constrained linear programming.

Enable JavaScript for citation tools and additional paper interactions.